# SDR ASAA2014081509125

- Difficulty date: August 15, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 50,620 hours, 28,531 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681179
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 986 HAS MULTIPLE AREAS OF CORROSION ALONG UPPER TEE CAP.  ACFT GROUNDED.  CORROSION REMOVAL FOUND TO BE OUT OF LIMITS, REPAIRED FLOORBEAM UPPER CAP IAW EA 40053EA13376.
